skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on February 20, 2019

Title: Quantum critical singularities in two-dimensional metallic XY ferromagnets

Authors:
; ; ; ;
Publication Date:
Grant/Contract Number:
AC02-98CH1886
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 97 Journal Issue: 8; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1421889

Varma, Chandra M., Gannon, W. J., Aronson, M. C., Rodriguez-Rivera, J. A., and Qiu, Y.. Quantum critical singularities in two-dimensional metallic XY ferromagnets. United States: N. p., Web. doi:10.1103/PhysRevB.97.085134.
Varma, Chandra M., Gannon, W. J., Aronson, M. C., Rodriguez-Rivera, J. A., & Qiu, Y.. Quantum critical singularities in two-dimensional metallic XY ferromagnets. United States. doi:10.1103/PhysRevB.97.085134.
Varma, Chandra M., Gannon, W. J., Aronson, M. C., Rodriguez-Rivera, J. A., and Qiu, Y.. 2018. "Quantum critical singularities in two-dimensional metallic XY ferromagnets". United States. doi:10.1103/PhysRevB.97.085134.
@article{osti_1421889,
title = {Quantum critical singularities in two-dimensional metallic XY ferromagnets},
author = {Varma, Chandra M. and Gannon, W. J. and Aronson, M. C. and Rodriguez-Rivera, J. A. and Qiu, Y.},
abstractNote = {},
doi = {10.1103/PhysRevB.97.085134},
journal = {Physical Review B},
number = 8,
volume = 97,
place = {United States},
year = {2018},
month = {2}
}

Works referenced in this record:

Ordering, metastability and phase transitions in two-dimensional systems
journal, April 1973
  • Kosterlitz, J M; Thouless, D J
  • Journal of Physics C: Solid State Physics, Vol. 6, Issue 7, p. 1181-1203
  • DOI: 10.1088/0022-3719/6/7/010